Controllability distributions and systems approximations: a geometric approach

A.C. Ruiz, Henk Nijmeijer

    Research output: Contribution to journalArticleAcademicpeer-review

    62 Downloads (Pure)

    Abstract

    Given a nonlinear system we determine a relation at an equilibrium between controllability distributions defined for a nonlinear system and a Taylor series approximation of it. The value of such a relation is appreciated if we recall that the solvability conditions as well as the solutions to some control synthesis problems can be stated in terms of geometric concepts like controlled invariant (controllability) distributions. The relation between these distributions at the equilibrium will help us to decide when the solvability conditions of this kind of problems are equivalent for the nonlinear system and its approximation
    Original languageEnglish
    Pages (from-to)1473-1476
    Number of pages4
    JournalIEEE transactions on automatic control
    Volume39
    Issue number7
    DOIs
    Publication statusPublished - 1994

    Fingerprint Dive into the research topics of 'Controllability distributions and systems approximations: a geometric approach'. Together they form a unique fingerprint.

  • Cite this